# SDR VTZA97354

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 3418 · Stall Warning System
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LGA/IAD - FLT 6302 - DURING TAXI OUT AT 0820 HOURS ON 6-27-97, EXPERIENCED A LT STALL WARNING SYSTEM THAT WOULD NOT TEST.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE CONTROL WAS NOTIFIED OF THE DISCREPANCY.  AIRCRAFT WAS FERRIED TO IAD WHERE MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND A BROKEN WIRE AT THE STICK SHAKER.  THE BROKEN WIRE WAS REPAIRED AND THE SYSTEM WAS TESTED IAW MAINTENANCE PROCEDURES.  THE AIRCRAFT WAS THEN RELEASED AND RETURNED TO SERVICE.  (X)
